Sign of Green's Function of Paneitz Operators and the Q Curvature

Fengbo Hang, Paul C. Yang

Research output: Contribution to journalArticle

Abstract

In a conformal class of metrics with positive Yamabe invariant, we derive a necessary and sufficient condition for the existence of metrics with positive Q curvature. The condition is conformally invariant. We also prove some inequalities between the Green's functions of the conformal Laplacian operator and the Paneitz operator.

Original languageEnglish (US)
Pages (from-to)9775-9791
Number of pages17
JournalInternational Mathematics Research Notices
Volume2015
Issue number19
DOIs
StatePublished - 2015

Fingerprint

Q-curvature
Green's function
Metric
Invariant
Operator
Necessary Conditions
Sufficient Conditions
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sign of Green's Function of Paneitz Operators and the Q Curvature. / Hang, Fengbo; Yang, Paul C.

In: International Mathematics Research Notices, Vol. 2015, No. 19, 2015, p. 9775-9791.

Research output: Contribution to journalArticle

@article{bca06455d51f46049319b182a20557e0,
title = "Sign of Green's Function of Paneitz Operators and the Q Curvature",
abstract = "In a conformal class of metrics with positive Yamabe invariant, we derive a necessary and sufficient condition for the existence of metrics with positive Q curvature. The condition is conformally invariant. We also prove some inequalities between the Green's functions of the conformal Laplacian operator and the Paneitz operator.",
author = "Fengbo Hang and Yang, {Paul C.}",
year = "2015",
doi = "10.1093/imrn/rnu247",
language = "English (US)",
volume = "2015",
pages = "9775--9791",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "19",

}

TY - JOUR

T1 - Sign of Green's Function of Paneitz Operators and the Q Curvature

AU - Hang, Fengbo

AU - Yang, Paul C.

PY - 2015

Y1 - 2015

N2 - In a conformal class of metrics with positive Yamabe invariant, we derive a necessary and sufficient condition for the existence of metrics with positive Q curvature. The condition is conformally invariant. We also prove some inequalities between the Green's functions of the conformal Laplacian operator and the Paneitz operator.

AB - In a conformal class of metrics with positive Yamabe invariant, we derive a necessary and sufficient condition for the existence of metrics with positive Q curvature. The condition is conformally invariant. We also prove some inequalities between the Green's functions of the conformal Laplacian operator and the Paneitz operator.

UR - http://www.scopus.com/inward/record.url?scp=84950335631&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84950335631&partnerID=8YFLogxK

U2 - 10.1093/imrn/rnu247

DO - 10.1093/imrn/rnu247

M3 - Article

AN - SCOPUS:84950335631

VL - 2015

SP - 9775

EP - 9791

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 19

ER -